# SDR SWIA2020042750372

- Difficulty date: March 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT P/N: 600-31902-269  C/TO CENTER FRAME & INTERCOSTAL BELOW HANDLE PRESSURE BOX.    (C-CHECK) RO 4/23/2020   REPLACED PAX DOOR CLEAT P/N 600-31902-269 WITH NEW, REF CRJ 900 SRM AND BOMBARDIER DWG (SEE CONTINUE CARD FOR DETAILS) COMPLIED WITH SKYWEST TASK CARD (CL600-2D24) STRUCTURAL MAJOR REPAIR FOR COMPLIANCE OF M-337 FORM SEE TRANSACTION # 20853748
